# SDR USAA2013052300028

- Difficulty date: May 15, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 42,019 hours, 15,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5345654820300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT BEAM BETWEEN FR47.2 TO FR47.4, -Y1732.  REPLACED FLOOR SUPPORT BEAM BETWEEN FR47.2 TO FR47.4, Y1732 IAW SRM 53-00-14, FIG 102 AND 51-42-11.
